# SDR 07FDEA04259

- Difficulty date: September 24, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 27,515 hours, 11,924 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A53612214200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION ON LONGERON BETWEEN FRAME 11-14, Y 730, FLOOR STRUCTURE   SECTION 12.  REPLACEMENT OF LONGERON IAW SRM 51-72-10.
